# SDR FDEA200911204250

- Difficulty date: November 20, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684181
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FRAME STA 303.9 STR 16L CRACK ON THE WEB CUTOUT.   REMOVED FWD ENTRY DOOR STOP AND SUPPORT ANGLE IAW SRM 51-30-2.  STOP DRILLED CRACK TO .250 DIM IAW 51-10-1.  FABRICATED NEW ANGLE AND 2 FILLERS IAW DWG 65C38447 AND EO 7-5310-7-3362 B2 PT7.  TREATED AND PRIMED FILLERS IAW SRM 51-10-2.  CAD PLATED REPAIR ANGLE IAW BSOPM 20-42-05.   INSTALLED REPAIR IAW DWG 65C38447 AND EO 7-5310-7-3362 B2 PT7.  INSTALLED DOOR STOP IAW SRM 51-30-2.
